# SDR HNAA2010092300221

- Difficulty date: September 23, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 46,583 hours, 51,295 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS ARE INOP. FROM 5DF TO 6DF.  R & R EMERGENCY FLOOR PATH LIGHT LAMP AT 5DF, ALL PATH LIGHT ILLUMINATED, THEN CLOSED ACCESS PANEL IAW 33-51-00.
